# SDR DALA2024050805031

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 350 Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 CRACK ON STABILIZATION STRAP BSTA 350 LBL 45 .CPAX.W1. CORRECTIVE ACTION: SUMMARY OF NRC 00400; STABILIZATION STRAP BSTA 350 LBL 45. CPAX.W1 WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 13 REP. 13 AND B757-200 SRM 53-00-51-2R PROCEDURE 12 REP. 1. (0330062)
